# SDR DALA2021020200629

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 4,515 hours, 480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 SEAT 47H FLOOR PROXIMITY EEPMS LIGHT INOP. CORRECTIVE ACTION: RECONNECTED ELEC CONNECTOR EQNVR20. OPS CHECKED OK. (7553120)
